MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.130 HA COATED STD STEM SIZE 0; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.130 HA COATED STD STEM SIZE 0; HIP STEM CEMENTLESS
Catalog Number 01.18.130
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023 lot 141457: 50 items manufactured and released on 27-may-2014.Expiration date: 2019-04-30.No anomalies found related to the problem.To date, 48 items of the same lot have been sold with another similar reported event during the period of review.Visual inspection performed by r&d manager: looking at the stem, it is visible the absorption of ha from the stem body, it indicates that metabolic activity was taking place and that, presumably, adequate bone contact was achieved at the time of surgery.The post-op x-ray analysis could possibly provide more insight, such as the evaluation of possible early rotational instability or initial stress-shielding.Some signs of minor damage and scratches are present on the explanted stem, which is likely due to the revision surgery and not relevant to the reported issue.Based on the analysis completed and information available, it is not possible to identify a root cause of the stem loosening reported.
 
Event or Problem Description
At about 8 years and 4 months from the primary, revision surgery due to aseptic loosening of the stem.The surgeon revised successfully all the components.

Brand Name
STEM: AMISTEM H 01.18.130 HA COATED STD STEM SIZE 0
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17756462
Report Number3005180920-2023-00721
Device Sequence Number7010924
Product Code LZO
UDI-Device Identifier07630030804069
UDI-Public07630030804069
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue Number01.18.130
Device Lot Number141457
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2023
Initial Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown